From: Nikolai Grigoriev (email@example.com)
Date: Fri Jun 27 2003 - 07:34:24 PDT
> I have to convert a file to pdf that contains a lot of diacrits. They
> are coded using unicode combining diacrit codes and I am using a
> times new roman unicode font. Most of the diacrits display ok, but
> when i want to display a 't' with a dot below, the dot appears left below
> the 't', in stead of centered below the 't'. Could this be a xep rendering
It is a limitation of XEP: we don't reserve any special processing for
diacritics. They are treated as normal characters, and placed on the line
according to their metrics.
I really wonder how other characters manage to work if you code them
using combined diacritics. May it happen that you have a Unicode
component somewhere in the data stream? Can you please send me a sample
> can I work around it,
I am afraid there is no good workaround.You can try to specify negative
on diacritic characters: but this would be a tedious work, and visual
results can hardly
> or do I just need a more up-to-date font ?
I strongly recommend using monolithic Unicodes for accented characters, and
a font that has a glyph for "t width dot below". In the current state of
other alternative is unsafe.
(*) To unsubscribe, send a message with words 'unsubscribe xep-support'
in the body of the message to firstname.lastname@example.org from the address
you are subscribed from.
(*) By using the Service, you expressly agree to these Terms of Service http://www.renderx.com/tos.html
This archive was generated by hypermail 2.1.5 : Fri Jun 27 2003 - 07:39:43 PDT